A Riccati technique for proving oscillation of a half-linear equation
Authors | |
---|---|
Year of publication | 2008 |
Type | Article in Periodical |
Magazine / Source | Electronic Journal of Differential Equations |
MU Faculty or unit | |
Citation | ŘEHÁK, Pavel. A Riccati technique for proving oscillation of a half-linear equation. Electronic Journal of Differential Equations. San Marcos, TX 78666, USA: Texas State University - San Marcos, 2008, vol. 2008, No 105, p. 1-8. ISSN 1072-6691. |
web | http://ejde.math.txstate.edu/ |
Field | General mathematics |
Keywords | Half-linear differential equation; Riccati technique; oscillation criteria |
Description | In this paper we study the oscillation of solutions to the half-linear differential equation. Our main tool is a Riccati type transformation for using the so called ``function sequence technique''. This method leads to new and to known oscillation and comparison results. We also give an example that illustrates our results. |
Related projects: |